# SDR CA120308001

- Difficulty date: March 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,123 hours
- Engine: Ge CF343A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 720846D
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER ROTATION, FLIGHT CREW OBSERVED AN AC UTIL 1 OFF AND A AC UTIL 2 OFF ON THE ENGINE INDICATION AND CREW ALERTING SYSTEM, EICAS, DISPLAY FOLLOWED BY AN EMERGENCY POWER ONLY RED WARNING MESSAGE AND THE ACFT LOST ALL ELECTRICAL POWER. THE AIR DRIVEN GENERATOR (ADG) AUTOMATICALLY DEPLOYED AND THEY OPERATED WITH EMERGENCY POWER.  CREW DECLARED AN EMERGENCY AND TURNED BACK.  ENGINE GENERATORS WERE SUCCESSFULLY RESET AND ELECTRICAL POWER REGAINED. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE AND A MAINTENANCE TEAM TRAVELED TO THE LOCATION.  THE INTEGRATED DRIVE GENERATORS, IDG, WERE SERVICED, OIL LEVEL ADJUSTED AND MULTIPLE TESTS COMPLETED WITH NO FAULT FOUND. THE ADG WAS STOWED AND THE ACFT REPOSITIONED TO A MAINTENANCE BASE WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, DECISION WAS TAKEN TO REPLACE BOTH ENGINE GENERATOR CONTROL UNITS (GCU) AND TO HAVE THE FLIGHT DATA RECORDER, FDR  DOWNLOADED.  FDR DATA WERE ANALYSIS BUT DIDN`T PROVIDE ANY VALUABLE INFORMATION. GCUS PN 720846D WERE REPLACED, SYS TESTED SERVICEABLE AND THEY ACFT RELEASED FOR SERVICE.
